English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Adaptive Basis Construction and Improved Error Estimation for Parametric Nonlinear Dynamical Systems

MPS-Authors
/persons/resource/persons242288

Chellappa,  Sridhar
International Max Planck Research School (IMPRS), Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society;
Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society;

/persons/resource/persons86622

Feng,  Lihong
Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society;

/persons/resource/persons86253

Benner,  Peter
Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)

1911.05235.pdf
(Preprint), 749KB

chellappa_3176354.pdf
(Publisher version), 2MB

Supplementary Material (public)
There is no public supplementary material available
Citation

Chellappa, S., Feng, L., & Benner, P. (2020). Adaptive Basis Construction and Improved Error Estimation for Parametric Nonlinear Dynamical Systems. International Journal for Numerical Methods in Engineering: Special Issue: Credible High-Fidelity and Low-Cost Simulations in Computational Engineering, 121(23), 5320-5349. doi:10.1002/nme.6462.


Cite as: http://hdl.handle.net/21.11116/0000-0005-1FE3-9
Abstract
There is no abstract available